Results 1 to 2 of 2
Oxy addict
  1. #1
    gurladdicted is offline New Member
    Join Date
    Oct 2012
    Posts
    1

    Default Oxy addict

    I'm a 27 year old female. I've been addicted to opiates for the pass severale years. Starting out just using lora-tabs until now i'm addicted to oxy. I've been battling the addiction with Oxy for about 2 years now. Having been to rehabs only for them to be a failure for me. I'd come home only to stay clean a few days then i'd be right back to using. I recently started the methadone clinic back in Dec. 2011 i stayed on the program for six months without using any kind of other drugs. I was actually doing pretty well going to the methadone clinic then i was discharged due to failure of attending the recommened amount of meetings required for the month. Coming off the methadone was horrible the first few days but, nothing like trying to quit taking oxy cold turkey. As of right now i'm using on the average 4 oxy 80s aday! I'm a small girl. Its really starting to take a toll on me! Without using each day i feel like i can't even get up and take a shower, get dressed, eat, NOTHING. It's horrible. I've kind of ran out of opitions such as rehabs and i'm not sure which way to turn. Nothing and I mean nothing i can get my hands on helps with the sleep. The leg cramps, no energy, sweating, not being able to eat. Just not even being able to get up off the couch is unbearable for me. I honestly cant perform any kind of normal daily activies. Everyone in my family thinks i'm clean now. They are unaware that ive went back to using since leaving the clinic, so i feel like ive got to do this alone without anyone knowing i'm sick and cant even get out of bed. I need advice, help anyone and everyone please feel free to comment on mypost with your advice. Thank you and God bless!!

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    You do have a problem. I can't believe that a meth. clinic would cut you off c/t because of not meeting a quota of meetings. After c/ting methadone why did you start back on the oxy?

    Basically you have three options:

    1. Taper the oxy. However, that takes strict discipline and you will have withdrawals when you lower your dose, until you stabilize. As far as the discipline goes: you will need help with this. Tapering is very difficult for addicts.

    2. C/T: that would be a difficult road for you and you would have to fess up to someone, because you are going to be sick. You are on 320mg. of oxy a day!

    For both of those options you can use the Thomas Recipe to treat the symptoms.

    https://www.drugs.com/forum/featured...wal-35169.html

    3. Suboxone therapy. This is a link to Robert's sub taper:

    https://www.drugs.com/forum/featured...apy-50887.html

    Are you in c/t now? If you are: stay hydrated, use gatorade for the cramping and also hyland's leg cramp (walmart health supplement stores or walgreen's).

    Let me know where you are at. I'll be here to check back.

    Peace,

    Iloerose
    Last edited by Anonymous; 08-15-2017 at 06:07 PM. Reason: adding info

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22